# SDR VNAA202407120029

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450743
- Condition: Corroded
- Location: Zone 200
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN154912 DISCREPANCY: FOUND SEAT RAIL @LBL 9 F.S 988-1005 HAS CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT RAIL P/N BA670-45074-3 @ LBL 9 F.S 988-1005 IAW CRJ 700 AMM 53-00-49-400-802 CONFIG A03
